# SDR 2007UALA05041

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 58,534 hours, 19,993 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM DOOR 1R. FOUND BRACKET DIRTY.  CLEANED AREA AROUND GIRT BAR BRACKETS, DOOR OPS CHECKED NORMALLY.
